# SDR PCSA2015072701

- Difficulty date: July 21, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,922 hours, 48,577 cycles
- Engine: Pwa JT8D17
- Engine time: 56,344 hours, 30,483 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE LOW OIL PRESSURE LIGHT CAME ON & STAYED ON DURING TAKEOFF.  REJECTED TAKEOFF AT 100 KNOTS.  MODERATE BRAKING.  NR 3 ENGINE EGT RUNS HOT AT TAKEOFF POWER, REDUCED POWER A LITTLE BEFORE OIL LIGHT CAME ON.  REPLACED THE MAIN OIL FILTER & REPLACED THE ENG FOR ITEM 2.
